Previous |  Up |  Next


Title: An approach to solvability in orthomodular lattices (English)
Author: Beran, L.
Language: English
Journal: Acta Universitatis Carolinae. Mathematica et Physica
ISSN: 0001-7140
Volume: 13
Issue: 2
Year: 1972
Pages: 41-42
Category: math
MSC: 06A30
MSC: 06C15
idZBL: Zbl 0299.06004
idMR: MR0384629
Date available: 2012-10-05T18:23:16Z
Last updated: 2012-10-05
Stable URL:


Files Size Format View
ActaCarolinae_013-1972-2_4.pdf 212.1Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo